# SDR SWAA2024051574710

- Difficulty date: April 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT STA 312 BETWEEN STR 5L-6L FRAME END CRACK<[01] WORK ACCOMPLISHED PER EA M-22-153-01244; 04 - REPAIRED PER [EA EA-GENERAL (EA ATTACHED TO AN AIRCRAFT FAULT)];[02] VERIFIED STEP 1
